# SDR MK1Y20230503020

- Difficulty date: May 3, 2023
- Submitted: May 22, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

SEC 46 FUSELAGE SKIN, STA 1564.3, 5” ABOVE STR 16L: DURING MAINTENANCE INSPECTION, MAINTENANCE FOUND ONE DENT ON FUSELAGE SKIN LOCATED AT STA 1264.3, 5” ABOVE STR 16L. INITIAL DIMENSION OF DENTED AREA A=0.720”, Y=0.032” (A/Y=22). DENT IS OUT OF LIMITS PER SRM 53-00-01, ALLOWABLE DAMAGE 1.
